Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anhedonia along with severe insomnia

Posted by Mikez on November 19, 2008, at 2:32:01

In reply to Re: anhedonia along with severe insomnia X_ander, posted by llurpsienoodle on November 17, 2008, at 9:16:50

Your situation is something most psychiatrists know nothing about. You are already miles ahead of the average psych by thinking the dopamine route. I wouldnt go with bupropin as that actually works more on noradrenaline, which can severely disrupt sleep.. in me anyway. Infact insomnia is one of the most common side effects from this drug. A low dose of selegeline could very well be beneficial. However the first I would try is repreve (ropinirole), a dopamine agonist. Infact, insomnia is not one of the side effects, or if so, quite rare. Sudden sleep onset is actually a listed side effect and it is used in restless leg syndrome (more a movement disorder but if it caused insomnia, they wouldnt really use it).

If you are unable to obtain any of these, you could try L-dopa, which can be bought on the internet for free and is considered a supplement (also a drug). Mucuna pruriens also contains L-dopa. L-dopa converts to dopamine.

Finding what you want is one thing, but getting a dr to prescribe it can be hell .


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mikez thread:863507
URL: http://www.dr-bob.org/babble/20081114/msgs/863929.html